# SDR 08FDEA00236

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER  "T" CAP CORRODED, BS 950D, RBL 9-23 THIS SDR WAS ENTERED IN ERROR AND WILL NOT BE USED.  THIS IS A DUPLICATE OF SDR NR 08-0235.  THIS SDR ENTERED IN ERROR - ADMINISTRATOR.
